‘Tren Cough’ and Accidental IV Injection of Vaccines

0
54
‘Tren Cough’ and Accidental IV Injection of Vaccines


In this substack article Marc Girardot explains what happens when a drug meant to be injected into the muscle is accidentally injected into a vein. This happens in about 5% of cases — 1 in 20 — when the administrator doesn’t pull back on the needle after it’s inserted, to make sure it didn’t hit a vein.

Using bodybuilders who take steroids as an example, Girardot talks about something known as “Tren Cough,” which occurs immediately after a steroid shot is injected in a vein instead of the muscle. The problem is that when this happens, it means the product has traveled directly to the lungs via the vein injection.

“Experienced bodybuilders know they should aspirate to check for blood, the sign they’ve hit a vessel, and should pull out …” Girardot explains. When they don’t, and when the shot goes into the blood they get a taste in their mouth — quite the same as what some people have complained of with vaccines.

 

SOURCE:

Substack COVID Myth Buster Series July 24, 2022

Source: Original Article

Publish Date: 2022-07-30 02:29:21